# SDR REXA2019081431201

- Difficulty date: July 30, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 28,085 hours, 18,910 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 6905311228003
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT TEST REVEAL A CRACK ON THE LONGITUDINAL BEAM LBL 12, FS 280. REF. EO R53581. STEP 23.  SECTION BEAM WAS REPAIR PER CRJ-900 S.R.M. 53-11-43-201-001-A01.
